Citation: Rugrat. "A Truly Awful Drug: An Experience with MDAI (exp88507)". Erowid.org. Jan 28, 2011. erowid.org/exp/88507
Note: all times given here are approximate. I was not watching the clock, and although my time sense is normally good this doesn't hold true for all substances I have ingested.
Previous drug experience: A wide variety of research chemicals of the stimulant and psychedelic varieties.
5:00- Ingested 140mg of mdai somewhat dissolved in water (mdai appears to not dissolve completely in water). Powder was brown and tasted absolutely awful, possibly the worst research chemical I have ingested to date.
5:10 Subject leaves house to go take pictures of the sunset with his girlfriend. First alert was noted at this point, although it may have been a placebo.
5:20 Slight feeling of warmth despite the cold winter temperatures, this feeling did not extend to the extremities unfortunately.
5:45 Still only slight feeling of warmth, slight touch of euphoria and stimulation, but almost non-existent. Took a bunch of pictures, they seemed pretty good at the time, looking back on them they were pretty decent, no apparent perceptual differences with the substance.
I observe that the clock on the wall says 6:15. We sit down and begin to discuss various science concepts, the drug brings no particular insight, but doesn't seem to have an inhibitory affect either. Cuddling feels very slightly better than normal. We sat down at this point to watch Doctor Who. Like everything else, it seemed about as interesting as it normally would have. After watching 2 episodes, I was feeling a little horny.
Sex was normal, but immediately after I developed a headache, slight stomach ache, and general feeling of malaise. This would persist for the next half hour or so, we spent that time cuddling and discussing more science things. After a while longer (now about 11:00) I decide to head home. The walk home is terrible, my limbs seem much colder than normal (vassoconstriction?), my whole body aches, and I have the feeling that life absolutely blows that is associated with the comedown off of a very powerful stimulant. I go to bed, as soon as I arrive home, and fall asleep surprisingly easily.
I wake up the next morning still feeling like the world is a totally colorless place. I barely experience comedowns from large doses of Mephedrone, mdpv, Methylone, and a variety of other stimulants, and have never had negative effects that persisted the next day, but this gave me the comedown from hell. It is now 4 days after the experience and the world is still quite colorless, and only this morning did I finally get back my ability to pay attention for long enough to get any work done. I have no idea what this drug did to me, but I will be flushing it down the toilet (I don't think I would even give this one away, except maybe to someone I really don't like).
Ratings (out of 10) high numbers better:
Effects-1 Never got above a +1 on shulgin's scale
Comedown-1 Absolutely the worst thing I have ever experienced, lasted multiple days
Toxicity-1 can't extrapolate on the toxcity to humans. It has been shown to be non-neurotoxic in rats. My heartrate was a bit above normal (10-15 bpm), but this is nothing major.
Overall 1/10- Hands down the worst drug I have ever tried. Best advice is to stay far away from this shit.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.